# SDR SWAA002044

- Difficulty date: October 16, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 44,234 hours, 38,119 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 RT SIDE CHORD CRACKED AT WL 207.  REMOVED AND REPLACED SIDE CHORD PER ACO 7342-53.
